I have only been having these "anxiety" symptoms since last November. But right after and much into March I had a tingling behind my sternum. I also had a light tingling on the top of my head. I don't have them much anymore, not the constant tingling like in the beginning, but they were very troubling.
I am probably not much help but my doctors, the cardiologist and my family doctor, sent me for the tests they thought were necessary and when those came back normal told me that it was all part of anxiety. Of course, I went on to another family doctor and two more cardiologist because I couldn't believe that I was causing this to happen to myself. As you can imagine, normal results.
Tingling is a part of anxiety in some people (according to my doctors, the whole lot of them!!), have you seen a therapist? I haven't but I am heading in that direction because, I too, have a hard time believing anxiety can cause these symptoms. That is what has been great about these forums. Other people seem to have such similar experiences, you have to almost find some relief in that.
I wish you well---t.
Omg really i did not know that tingling was so common with anxiety I have been almost anxiety free for 6 monthes but I still have head tingles all the time they scared me so much I have posted in the nerology section! I have had them for 1 year know. I had all the test done and they say it is nothing at all. So if you have it and i have it and we have anxiety it might be common!
Yeah, tingling is one of my main symptoms as well...but it's not constant. If yours is constant, then I bet it has everything to do with the buldging disk!!! Good luck!!!
I get a sensation on my face that driving me nuts, its been there for two months. feels like my a wave in my cheek and chin.
YES! In fact those tingling sensations were why I had trouble accepting anxiety as a diagnosis. Once the anxiety came under control, that all went away.
How did you get your anxiety under control? I've been on Prozac a few different times in the last 4 years, it doesn't help. I only take 20 mg, do you think I could possibily need to up my dosage? Maybe I need a "shrink".